MAUDE Adverse Event Report: K2M, INC. MESA Spinal System Cricket; Orthopedic manual surgical instrument

K2M, INC. MESA Spinal System Cricket; Orthopedic manual surgical instrument
Catalog Number 6201-90084
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A company representative reported that the tip of a mesa jack cricket fractured intra-operatively and that the fractured tip remains in the patient.The procedure was completed successfully with a 10 minute surgical delay and no adverse consequence to the patient.

Brand Name
MESA Spinal System Cricket
Common Device Name
Orthopedic manual surgical instrument
Manufacturer (Section D)
K2M, INC.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key25659921
Report Number3004774118-2026-00180
Device Sequence Number12161676
Product Code LXH
UDI-Device Identifier10888857320468
UDI-Public(01)10888857320468(11)230307(10)THXM
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6201-90084
Device Lot NumberTHXM
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown